Reprint Server

Performance of Taylor Model Methods for Validated Integration of ODEs


Abstract

The performance of various Taylor model (TM)-based methods for the validated integration of ODEs is studied for some representative computational problems. For nonlinear problems, the advantage of the method lies in the ability to retain dependencies of final conditions on initial conditions to high order, leading to the ability to treat large boxes of initial conditions for extended periods of time. For linear problems, the asymptotic behavior of the error of the methods is seen to be similar to that of non-validated integrators.


M. Berz, K. Makino, Lecture Notes in Computer Science 3732 (2005) 65-74


Download

Click on the icon to download the corresponding file.

Download Adobe PDF version (243674 Bytes).


Go Back to the reprint server.
Go Back to the home page.


This page is maintained by Ravi Jagasia. Please contact him if there are any problems with it.